# SDR CHQA201000014

- Difficulty date: January 23, 2010
- Submitted: January 25, 2010
- Operation: Air carrier
- Aircraft: N286SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145443
- Aircraft time: 21,800 hours, 17,805 cycles
- Engine: Allsn AE3007A
- Engine time: 20,021 hours, 17,567 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THAT DURING DESCENT, NOTICED AN OIL LIKE SMELL.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE TROUBLESHOT THE ENGINES IAW ROLLS ROYCE AE3007 FIM 72-00-00-810-814 AND WERE UNABLE TO DUPLICATE THE FAULT WITH NO FURTHER DEFECTS NOTED.
